# SDR SWIA202157534

- Difficulty date: February 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Part number: MS178266
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLIGHT SPOILER IB PCU MOUNTING NUT IS CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND INSTALLED A SERVICABLE LH FLIGHT SPOILER IB PCU MOUNTING NUT IAW CRJ-200 AMM TASK 27-62-01-400-801 STEPS 2B(6)(7).
